Hi. I had an asthma attack two days ago and I was taken to yhe hospital and given an inhaler. I have been using my inhaler religiously every 4 hours and I have been breathing better however I still feel tightness in my throat area sometime. What could this be?
This sounds like you do have asthma and may need medication, in addition to the inhaler you were prescribed.
At times, other diseases are mistakenly diagnosed as asthma. One of the more common of these, Vocal Cord Dysfunction (VCD), can mimic asthma but unlike asthma, can often feel like a tightness in the throat.
I suggest that you have your doctor examine your lungs to determine if more asthma meds may be needed. Then, at that same visit, ask him/her about VCD.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.